# SDR QXEA9700867

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 15,180 hours
- Component: Grimes, 82410191011
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND FORWARD EGRESS LIGHTS INOP.  REPLACED BATTERY, OPERATIONAL CHECK GOOD.
